American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] L. Slavin and V. Vasyunin. Sharp results in the integral-form John–Nirenberg inequality. Trans. Amer. Math. Soc. 363 (2011) 4135-4169. MR 2792983.
Abstract, references, and article information   
View Article: PDF

[2] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF

[3] J. Marshall Ash and Laura De Carli. Growth of $L^{p}$ Lebesgue constants for convex polyhedra and other regions. Trans. Amer. Math. Soc. 361 (2009) 4215-4232.
Abstract, references, and article information   
View Article: PDF

[4] S. V. Konyagin and W. Schlag. Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle. Trans. Amer. Math. Soc. 351 (1999) 4963-4980. MR 1487621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Weiyu Chen. On the $L\sp 2$ inequalities involving trigonometric polynomials and their derivatives . Trans. Amer. Math. Soc. 347 (1995) 1753-1761. MR 1254834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. D. Fisher, P. D. Morris and D. E. Wulbert. Unique minimality of Fourier projections . Trans. Amer. Math. Soc. 265 (1981) 235-246. MR 607118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dunham Jackson. Note on an ambiguous case of approximation . Trans. Amer. Math. Soc. 25 (1923) 333-337. MR 1501249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dunham Jackson. On the order of magnitude of the coefficients in trigonometric interpolation . Trans. Amer. Math. Soc. 21 (1920) 321-332. MR 1501147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1